Attributions and relapse in opiate addicts

Bradley, B., Gossop, M., Brewin, C., Phillips, G. and Green, L. (1992) Attributions and relapse in opiate addicts. Journal of Consulting and Clinical Psychology, 60 (3). pp. 470-472. ISSN 0022-006X.

Full text not available from this repository.
Item Type: Article
Subjects: R Medicine > R Medicine (General)
Depositing User: Users 27 not found.
Date Deposited: 17 Jun 2011 08:32
Last Modified: 17 Jun 2011 08:32

Actions (login required)

Update Item (CReaTE staff only) Update Item (CReaTE staff only)


Downloads per month over past year

View more statistics


Connect with us

Last edited: 29/06/2016 12:23:00